# SDR CALA2021082301407

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 64,248 hours, 23,919 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Condition: Damaged
- Location: Fuel Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DUE TO FUEL VENTING OUT OF RIGHT TANK PLEASE ACCOMPLISH FIM 28-21-TASK 815 FOUND RIGHT WING TANK FORWARD BOOST PUMP CHECK VALVE LEAKING, CAUSING FUEL TO MIGRATE TO RIGHT WING WITH CENTER FUEL BOOST PUMPS PRESSURIZED. REF IPC 28-22-71-05A ITEM 60. ADD EMP:350296 LEAKING OUTB OF #2 ENGINE. SEE PICS. REPLACED CHECK VALVE NO HELP. FOUND ENGINE FUEL FEED LINE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1457288  SN OFF 1645 IPC REFERENCE # 28-22-71 REF IPC 28-20-21-02 ITEM 100, FOUND PACKING INSTALLED INCORRECTLY. INSTALLED NEW PACKING LEAK CHECKED GOOD. NEEDS CLEARENCE TO CLOSE AND PANEL LEAK CHECK.CORRECTION IPC28-20-51-02 ITEM 100
